Alert archive / Iowa / Wind Advisories in 2007

Wind Advisory 6, NWS Des Moines, IA

April 3, 200740 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Apr 3, 2007, 2:05 PM CDT for 40 counties in Iowa. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2007, 2:05 PM CDT (19:05 UTC)
Expired
Apr 4, 2007, 7:00 AM CDT
In force
17 hr
Issued by
NWS Des Moines, IA
All 40 counties

Appanoose County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Dallas County, IA, Davis County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Sac County, IA, Story County, IA, Tama County, IA, Wapello County, IA, Warren County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 50 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.1 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
-96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDMX 031905
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
205 PM CDT TUE APR 3 2007

...GUSTY NORTHWEST WINDS CAN BE EXPECTED THROUGH TONIGHT...

.A COLD FRONT SWEEPING THROUGH IOWA THIS AFTERNOON HAS BROUGHT
STRONG AND GUSTY NORTHWEST WINDS TO THE AREA. THESE WINDS WILL
CONTINUE OVERNIGHT.

IAZ004>007-015>017-023>028-033>039-045>050-058>062-072>075-
084>086-096-097-040315-
/O.NEW.KDMX.WI.Y.0006.070403T1905Z-070404T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-MADISON-
WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...CARROLL...JEFFERSON...BOONE...AMES...
MARSHALLTOWN...TOLEDO...GUTHRIE CENTER...ADEL...DES MOINES...
NEWTON...GRINNELL...WINTERSET...INDIANOLA...KNOXVILLE...
OSKALOOSA...CHARITON...ALBIA...OTTUMWA...CENTERVILLE...BLOOMFIELD
205 PM CDT TUE APR 3 2007

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE
EXPECTED THE REMAINDER OF THIS AFTERNOON. THE WINDS WILL CONTINUE
THIS EVENING BEFORE GRADUALLY DECREASING AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DONAVON
3 follow-up statements
000 
WWUS73 KDMX 040200
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CDT TUE APR 3 2007

...GUSTY NORTHWEST WINDS CAN BE EXPECTED THROUGH TONIGHT...

.A COLD FRONT SWEEPING THROUGH IOWA EARLIER TODAY CONTINUED TO
BRING STRONG AND GUSTY NORTHWEST WINDS TO THE AREA. THESE WINDS
WILL CONTINUE OVERNIGHT.

IAZ004>007-015>017-023>028-033>039-045>050-058>062-072>075-
084>086-096-097-041000-
/O.CON.KDMX.WI.Y.0006.000000T0000Z-070404T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-MADISON-
WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...CARROLL...JEFFERSON...BOONE...AMES...
MARSHALLTOWN...TOLEDO...GUTHRIE CENTER...ADEL...DES MOINES...
NEWTON...GRINNELL...WINTERSET...INDIANOLA...KNOXVILLE...
OSKALOOSA...CHARITON...ALBIA...OTTUMWA...CENTERVILLE...BLOOMFIELD
900 PM CDT TUE APR 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH CAN BE
EXPECTED THE REMAINDER OF THIS EVENING. THE WINDS WILL GRADUALLY
DECREASE AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KDMX 040859
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
359 AM CDT WED APR 4 2007

.THE EFFECTS OF HIGH PRESSURE THROUGH THE UPPER MISSOURI RIVER
VALLEY AND STRONG LOW PRESSURE EXITING THE GREAT LAKES WILL
CONTINUE TO PRODUCE STRONG GUSTY WINDS OVER MUCH OF IOWA EARLY
THIS MORNING.

IAZ004>007-015>017-023>028-033>039-045>050-058>062-072>075-
084>086-096-097-041200-
/O.CON.KDMX.WI.Y.0006.000000T0000Z-070404T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-MADISON-
WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...CARROLL...JEFFERSON...BOONE...AMES...
MARSHALLTOWN...TOLEDO...GUTHRIE CENTER...ADEL...DES MOINES...
NEWTON...GRINNELL...WINTERSET...INDIANOLA...KNOXVILLE...
OSKALOOSA...CHARITON...ALBIA...OTTUMWA...CENTERVILLE...BLOOMFIELD
359 AM CDT WED APR 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

ALTHOUGH THE WINDS SHOULD DIMINISH SLIGHTLY LATER THIS
MORNING...LITTLE CHANGE IS ANTICIPATED THROUGH SUNRISE. EXPECT
CONTINUED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS UP TO
AROUND 40 MPH. WINDS SHOULD FALL JUST BELOW ADVISORY CRITERIA
SOMETIME AFTER 700 AM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SMALL
000 
WWUS73 KDMX 041209
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
709 AM CDT WED APR 4 2007

IAZ004>007-015>017-023>028-033>039-045>050-058>062-072>075-
084>086-096-097-041315-
/O.EXP.KDMX.WI.Y.0006.000000T0000Z-070404T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-MADISON-
WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...CARROLL...JEFFERSON...BOONE...AMES...
MARSHALLTOWN...TOLEDO...GUTHRIE CENTER...ADEL...DES MOINES...
NEWTON...GRINNELL...WINTERSET...INDIANOLA...KNOXVILLE...
OSKALOOSA...CHARITON...ALBIA...OTTUMWA...CENTERVILLE...BLOOMFIELD
709 AM CDT WED APR 4 2007

...WIND ADVISORY HAS EXPIRED...

ALTHOUGH BRISK NORTHWEST WINDS WILL CONTINUE THIS MORNING AT
SPEEDS OF 15 TO 30 MPH AND GUSTS UP TO 35 MPH...WINDS OF THIS
SPEED WOULD PREDOMINATELY BE BELOW ADVISORY CRITERIA. THEREFORE
THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

SMALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:00 PM CDT, 23 hours 5 minutes earlier.

Area forecast discussion, Apr 2, 3:00 PM CDT, 23 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
300 PM CDT MON APR 2 2007

.SHORT TERM /TONIGHT/...

SFC ANALYSIS CONTINUES TO SHOW WARM FRONT JUST TO THE SOUTH OF THE
CWA THIS AFTERNOON...WITH MOISTURE RAPIDLY RETURNING AS EXPECTED.
GFS HAD A GOOD HANDLE ON LIGHT SHOWER ACTIVITY AND STRONG ELEVATED
THETA ADVECTION THAT BEGAN OVERNIGHT AND CONTINUES LATE MORNING
ALONG WEAK TROUGH ACROSS CENTRAL IA ATTM. MOISTURE PLUME BEGINNING
TO ADVANCE QUICKLY ACROSS OK/KS WITH LOWER 50 DEW POINTS ALREADY
APPROACHING KMCI. XPECT WARM FRONTAL BOUNDARY TO LIFT NORTH THIS
AFTERNOON WITH ELEVATED CONVECTION DEVELOPING ALONG THE BOUNDARY
DURING THE EVENING HOURS. AS THE CONVECTION GETS GOING THIS EVENING
ACROSS NORTHERN MO/EASTERN NE EXPECT IT TO LIFT NORTH AND BEGIN
TRACKING EAST NORTHEAST IN H700 FLOW AS CENTRAL ROCKIES SHORT WAVE
BEGINS TO INTERACT WITH MOISTURE/BOUNDARIES. MIDLVL WINDS OF
30-50KTS WILL BE SUFFICIENT FOR SUPERCELLS AND MAIN THREAT AGAIN
LARGE HAIL. DEPENDING ON STRENGTH OF BOUNDARY LAYER INVERSION...WIND
SHOULD NOT BE THE MAIN ISSUE. HOWEVER...PER SPC...IF BOUNDARY LIFTS
FAR ENUF NORTH...SOME SFC BASED CONVECTION COULD BE REALIZED IN THE
SOUTH. GFS PROGS BEST MUCAPE ACROSS SOUTH CENTRAL IA BETWEEN 03 AND
06Z. MODELS CONTINUE TO ADVERTISE WELL PRONOUNCED DEFORMATION ZONE
AND INCREASING THETAE AXIS FROM 06-12Z ACROSS EASTERN HALF OF CWA.
EXPECT THUNDER TO CONTINUE THRU THE NIGHT WITH DECENT QPF AMOUNTS
UPWARDS OF 1 INCH IN SOME OF THE HVR STORMS AS SFC LOW NOW IN
EASTERN CO AS LOW TRACKS EAST INTO SOUTHEAST IOWA BY 12Z TUES. WRF
MODEL HAS INITIATION BEGINNING 00 THIS EVE OVER NW IOWA. PREFER
GFS/RUC SOLN PLACEMENT FARTHER SOUTH AS SFC WINDS CONTINUE TO BACK
TO THE NORTHEAST ACROSS CENTRAL IA ATTM WITH INITIATION ALSO AROUND
THE 23 TO 01Z HOUR. ALSO...MOISTURE CONVERGENCE LOOKS TO BE
MAXIMIZED OVER SOUTHEAST NEBRASKA AT START...WITH SOME CU ALREADY
DEVELOPING THERE AT 18Z THIS AFTERNOON. GFS BUFR SOUNDINGS FOR THE
AFTERNOON EVE CONTINUE TO SHOW BEST INSTABILITY WILL BE I80 SOUTH
WITH LIMITED TO NO INSTABILITY NORTH OF US 20. THUS...ATTM FEEL BEST
SVR THREAT OVER THE SOUTHERN HALF OF THE AREA FOR THIS EVENING AND
OVERNIGHT HOURS. SOUNDINGS SHOW LITTLE SFC BASED ISSUES OVER
SOUTHERN IOWA...ALONG THE SOUTHERN TIER ONE BORDER...SOME HINT AT
SFC BASED POSSIBLE LATE THIS EVENING AND THROUGH 06Z. AFTER THE LOW
TRACKS EAST TUESDAY...PRESSURE RISES AND STRONG GRADIENT MAKE FOR A
BREEZY DAY WITH WIND ADV PROBABLE OVER PORTIONS OF THE CWA FOR
TUESDAY. BOUNDARY LAYER WILL REMAIN WELL MIXED DURING THE NIGHT
HOURS FOR TUESDAY NIGHT AND WED...WITH WINDS TO 30 MPH FOR AN
EXTENDED PERIOD OF TIME.

.LONG TERM /TUESDAY THROUGH MONDAY/...
REMAINDER OF THE PACKAGE LOOKS SIMILAR TO THE PAST FEW DAYS MODEL
RUNS. COLDER TEMPS WILL BE THE NORM WITH LITTLE CHANGE THROUGH THE
WEEKEND. THOUGH HIGH PRESSURE WILL BE BUILDING ACROSS THE AREA
...SUFFICIENT ENERGY ROTATING AROUND THE PARENT H500 LOW OVER
EASTERN CANADA AND THE GREAT LAKES WILL PROVIDE FOR REINFORCING
SHOTS OF COLD AIR ACROSS THE UPPER MIDWEST AND CENTRAL PLAINS. AT
WORST...EXPECT SOME CLOUDS/FLURRIES/SPRINKLES WITH THIS PATTERN
THOUGH ATTM...DIFFICULT TO PEG HOW FAR WEST/SOUTH TO EXTEND.
NORTHEAST WOULD BE MOST IN LINE FOR ANY PERSISTENT ACTIVITY.
GEM/EURO STILL HAVE THE NOD AS FOR TIMING AND HAVE CONTINUED COOL
PATTERN AND TEMPS THROUGH 7 DAY PERIOD AS LITTLE CHANCE THAT H500
TROUGH WILL BE MOVING EAST WITH BLOCKING FLOW IN PLACE.  THUS...MADE
LITTLE CHANGES TO OUT PERIODS OTHER THAN A FEW TEMP MODIFICATIONS
SINCE YESTERDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

REV
Hazardous weather outlook, Apr 3, 7:02 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
702 AM CDT TUE APR 3 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-041100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
702 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF MID-IOWA

.DAY ONE...TODAY AND TONIGHT

WINDS WILL BECOME NORTHWESTERLY LATER THIS MORNING WITH SPEEDS OF
20 TO 30 MPH BY AFTERNOON. GUSTS MAY REACH 35 TO 45 MPH DURING THE
WINDIEST PERIODS AFTER 300 PM...AND BEFORE THEY DIMINISH SLIGHTLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SMALL

In the hours before

Local storm report, Apr 3, 11:53 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1153 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             EVANSDALE               42.46N 92.28W
04/02/2007  E0.88 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            DELAYED REPORT.

&&

RVACHALEK
Local storm report, Apr 3, 1:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
134 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     HAIL             2 NW AUDUBON            41.74N 94.96W
04/03/2007  E0.75 INCH       AUDUBON            IA   TRAINED SPOTTER

            DELAYED REPORT.

&&

MRUSSELL
Local storm report, Apr 3, 1:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
141 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             3 WNW AUDUBON           41.73N 94.98W
04/03/2007  E0.88 INCH       AUDUBON            IA   EMERGENCY MNGR

&&

MRUSSELL
Local storm report, Apr 3, 1:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
157 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     5 SSE GUTHRIE CENTER    41.61N 94.46W
04/03/2007                   GUTHRIE            IA   LAW ENFORCEMENT

            LARGE TREE DOWN.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:02 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster, Wright43 min
Apr 2, 9:20 PM CDTSevere Thunderstorm WarningDMXHamilton40 min
Apr 2, 9:24 PM CDTSevere Thunderstorm WarningDMXFranklin36 min
Apr 2, 9:34 PM CDTSevere Thunderstorm WarningDMXWebster41 min
Apr 2, 9:41 PM CDTSevere Thunderstorm WarningDMXGrundy34 min
Apr 2, 9:45 PM CDTSevere Thunderstorm WarningDMXWright45 min
Apr 2, 9:50 PM CDTSevere Thunderstorm WarningDMXCalhoun55 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningDMXHardin33 min
Apr 2, 9:59 PM CDTSevere Thunderstorm WarningDMXHamilton46 min
Apr 2, 10:02 PM CDTSevere Thunderstorm WarningDMXFranklin43 min
Apr 2, 10:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk40 min
Apr 2, 10:28 PM CDTSevere Thunderstorm WarningDMXHardin47 min
Apr 2, 10:33 PM CDTSevere Thunderstorm WarningDMXSac42 min
Apr 2, 10:44 PM CDTSevere Thunderstorm WarningDMXFranklin46 min
Apr 2, 10:47 PM CDTSevere Thunderstorm WarningDMXHamilton43 min
Apr 2, 10:49 PM CDTSevere Thunderstorm WarningDMXGrundy41 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningDMXWebster65 min
Apr 2, 10:58 PM CDTSevere Thunderstorm WarningDMXBlack Hawk47 min
Apr 3, 1:38 AM CDTSevere Thunderstorm WarningDMXCass37 min
Apr 3, 1:44 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford46 min
Apr 3, 2:13 AM CDTSevere Thunderstorm WarningDMXHardin47 min
Apr 3, 2:20 AM CDTSevere Thunderstorm WarningDMXDallas, Guthrie40 min
Apr 3, 2:23 AM CDTSevere Thunderstorm WarningDMXGreene37 min
Apr 3, 2:27 AM CDTSevere Thunderstorm WarningDMXGrundy33 min
Apr 3, 2:32 AM CDTSevere Thunderstorm WarningDMXPolk43 min
Apr 3, 3:04 AM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold41 min
Apr 3, 3:11 AM CDTSevere Thunderstorm WarningDMXClarke34 min
Apr 3, 3:27 AM CDTSevere Thunderstorm WarningDMXLucas48 min
Apr 3, 3:38 AM CDTSevere Thunderstorm WarningDMXMarion37 min
Apr 3, 3:45 AM CDTSevere Thunderstorm WarningDMXDecatur, Wayne42 min
Apr 3, 3:56 AM CDTSevere Thunderstorm WarningDMXMonroe49 min
Apr 3, 4:02 AM CDTSevere Thunderstorm WarningDMXMahaska43 min
Apr 3, 4:44 AM CDTSevere Thunderstorm WarningDMXDavis46 min

Nearby

Wind Advisories in Iowa, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.